Functors preserving tameness
Fundamenta Mathematicae, Tome 137 (1991) no. 3, pp. 177-185
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_137_3_177_185,
author = {J. de la Pe\~na},
title = {Functors preserving tameness},
journal = {Fundamenta Mathematicae},
pages = {177--185},
year = {1991},
volume = {137},
number = {3},
doi = {10.4064/fm-137-3-177-185},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-137-3-177-185/}
}
J. de la Peña. Functors preserving tameness. Fundamenta Mathematicae, Tome 137 (1991) no. 3, pp. 177-185. doi: 10.4064/fm-137-3-177-185
Cité par Sources :